# SDR CHQA201100353

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 19,912 hours, 17,523 cycles
- Engine: Allsn AE3007A
- Engine time: 25,066 hours, 21,429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON TAKEOFF AND REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW DIVERTED TO KIAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR WOW PROXIMITY SWITCH.  OPERATIONAL CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
